# SDR JJBA374PH

- Difficulty date: April 29, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 25,562 hours, 35,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED EMERGENCY LIGHT INOPERATIVE.  MX CREW R & R ALL EMERGENCY LIGHT BATTERIES. PERFORMED OPS CHECK OF EMERGENCY LIGHT AND OPS CHECK WAS SATISFACTORY.  ACFT WAS RETURNED TO SERVICE.
